# SDR DLM88981762

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Engine: Pwa JT8D219
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

NUMEROUS COMPRESSOR STALLS ON RIGHT ENGINE AFTER LIFTOFF.  NR 4 MAIN TIRE RECAP,  SEPARATED FROM OUTBOARD PORTION OF TIRE AND CAUSED FOD DAMAGE TO NR 2 FAN, NOSE COWL AND LOWER COWL DOOR.  FOUND EXTENSIVE DAMAGE TO FAN AND COMPRESSOR SECTION AND REQUIRED ENGINE CHANGE.
